# SDR SWAA090046

- Difficulty date: January 5, 2009
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 20,403 hours, 11,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81000
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND FWD EMERGENCY LIGHT LENS MISSING.  INSTALLED LIGHT ASSY PER MM.
